# SDR ARWA0010103

- Difficulty date: January 28, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,101 hours, 26,110 cycles
- Engine: Pwa JT3D7
- Engine time: 48,034 hours, 15,665 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Dirty
- Location: Nr 2 Engine
- Component: Engine, Pwa
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AT THE BEGINNING OF TAKEOFF ROLL NR 2 ENGINE HAD COMPRESSOR STALL.  ENGINE PARAMETER WERE TAKEOFF, EPR WAS 1.88; DROPPED TO 1.75 N2 AND RECOVERED, FUEL FLOW DMI  AND EGT WAS NORMAL.  PERFORMED VISUAL CHECK AIR BLEED VALVE, CLEANED AND LUBRICATED IAW M/M 75-30-3; CHECKED DURING ENGINE RUN IAW M/M 71-00, WORKS NORMAL.
